The Michigan Mathematical Journal

On a boundary property of continuous functions.

T. J. Kaczynski

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 13, Issue 3 (1966), 313-320.

Dates
First available in Project Euclid: 11 September 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1031732782

Digital Object Identifier
doi:10.1307/mmj/1031732782

Mathematical Reviews number (MathSciNet)
MR0210900

Zentralblatt MATH identifier
0168.20501

Subjects
Primary: 30.62

Citation

Kaczynski, T. J. On a boundary property of continuous functions. Michigan Math. J. 13 (1966), no. 3, 313--320. doi:10.1307/mmj/1031732782. https://projecteuclid.org/euclid.mmj/1031732782.


Export citation